# SDR ASAA2023042343001

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,387 hours, 15,949 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543149
- Part serial: 16123H0219
- Condition: Faulty
- Location: Flight Deck
- Part time: 19,415 hours, 5,631 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L1 WINDOW OVERHEAT ILLUMINATED AFTER ENGINE START/PUSHBACK. GROUNDED - YES. REMOVED AND REPLACED L1 WINDOW IAW B737-800 AMM 56-11-11-401. PERFORMED OPERATIONAL CHECK. CABIN PRESSURE LEAK TEST IAW AMM 05-51-91-790-801. NO LEAK FOUND, CHECK OKAY. WINDOW HEAT SYSTEM OPS CHECK IAW AMM 30-41-00-710-801. OPS CHECK GOOD.
